# SDR VNAA9904003

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Not Removed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT HAND MAIN LANDING GEAR FAILED TO RETRACT WHEN SELECTED.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO THE FIELD AND LANDED.  MAINTENANCE INSPECTED AND FOUND A GEAR SAFETY PIN INSTALLED ON THE GEAR LEG.  MAINTENANCE REMOVED THE GEAR PIN AND RETURNED THE AIRCRAFT TO SERVICE.
